It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My grandson is on Ritilan for school only, but we can give it to him for special events. He was not given one for his first lesson. I was just wondering if others give Ritilan for sports. I feel that he needs it to concentrate. The instructor did not complain, but during the class he was all over the place you know grabbing little floaters and other accessories they have around the pool and throwing them in the water etc. etc.. His mother could just see the instructor was discouraged and of course she was. Also he was on the Concerta for 2 weeks, did not eat and could not sleep. Even on the Ritilan now he is having trouble falling asleep because his tic seems to agitate him until he falls into the deep sleep, then the tick goes away. He tells me every time he falls asleep his eyes blink and wake him up. We are supposed to be seeing a different specialist in Feb. Heaven knows what they'll decide in the way of drugs. His teacher said yesterday she can tell he feels very stressful in school, and thats on the Ritilan. We are at our wits end and don't know what they'll do in the way of drugs. Anyone else find Ritilan makes the child sad/nervous/depressed??? Does Concerta do that???? Does Clonodone always make them so sleepy in school, can't they give a lesser dosage, he has somewhat sensitive skin so I don't know about the patch. We are all worried sick about him we all love him so much.
Karon-totally understandable what you are going through. We knew my son was ADHD before actually diagnosed. Until he got in school is when we actually did meds. ( after counceling - diet changes - etc.. we tried many other options.) We have settled with Concerta. Yes it does mess with his eating - but every 3months he is examined by his doctor to make sure he isn't losing weight, and I just keep good foods around, when he does it it is nutrionally good for him. Yes it does mess with his sleeping some he has a hard time falling asleep. We start out at 8pm going to bed and he usually falls asleep by 10pm-wakes again at 6, so that is about 8hrs.. if we are lucky and it doesn't seem to be bothering him any. We haven't had any issues on Conerta with sad/nervous/depression - We did try Straterra (that is a non-stimulant) and he was very sad!! and nervous!!! all the time in addition to all he did was sleep!!!! Anyway-I do remember my doctor saying that one type of med. maybe better than another - there are others out there along with non-stimulants, just got to try and try differenet doses. My son was on a lower dose of Concerta than he is on know and it seemed to make him very jitterey-- the doctor uped it (which I couldn't believe he did my thinking was this amount was making him that way why would upping it be different) but it helped out tremendously!!! Hang in there - our whole ordeal of the initial diagnosis and starting of meds...was very hard on everyone around!!! hoping your doing the right thing...and not wanting your child to be a guinea pig.... :angel:





All times are GMT -7. The time now is 04:50 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!